BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Jump to: Article | Monograph
    Number of items: 16.

    Article

    Hart, Sarah and Rowley, P.J. (2015) On excess in finite Coxeter groups. Journal of Pure and Applied Algebra 219 (5), pp. 1657-1669. ISSN 0022-4049.

    Hart, Sarah and Rowley, P.J. (2014) Corrigendum to "Involution products in Coxeter groups" [J. Group Theory 14 (2011), no. 2, 251–259]. Journal of Group Theory 17 (2), pp. 379-380. ISSN 1435-4446.

    Hart, Sarah and Rowley, P.J. (2013) X-posets of certain Coxeter groups. Taiwanese Journal of Mathematics 17 (6), pp. 1901-1919. ISSN 1027-5487.

    Hart, Sarah and Rowley, P.J. (2012) Zero excess and minimal length in finite coxeter groups. Journal of Group Theory 15 (4), pp. 497-512. ISSN 1435-4446.

    Hart, Sarah and Rowley, P.J. (2012) On cosets in coxeter groups. Turkish Journal of Mathematics 36 (1), pp. 77-93. ISSN 1300-0098.

    Hart, Sarah and Rowley, P.J. (2012) Maximal length parabolic subgroups in finite Coxeter groups. JP Journal of Algebra, Number Theory and Applications 24 (2), pp. 185-202. ISSN 0972-5555.

    Hart, Sarah and Rowley, P.J. (2011) Involution products in Coxeter groups. Journal of Group Theory 14 (2), pp. 251-259. ISSN 1435-4446.

    Hart, Sarah and Rowley, P.J. (2011) Lengths of parabolic subgroups of finite coxeter groups. International Electronic Journal of Algebra 9 , pp. 10-37. ISSN 1306-6048.

    Hart, Sarah and Rowley, P.J. (2010) A note on maximal length elements in conjugacy classes of finite coxeter groups. Birkbeck Pure Mathematics Preprint Series 17 ,

    Hart, Sarah and Rowley, P.J. (2009) Poincaré series of cosets in Coxeter groups. Algebra Colloquium 16 (4), pp. 567-574. ISSN 1005-3867.

    Bates, C. and Bundy, D. and Hart, Sarah and Rowley, P.J. (2009) A note on commuting graphs for symmetric groups. Electronic Journal of Combinatrics 16 (1), ISSN 1077-8926.

    Bates, C. and Bundy, D. and Hart, Sarah and Rowley, P.J. (2007) Commuting involution graphs for sporadic simple groups. Journal of Algebra 316 (2), 849 - 868. ISSN 0021-8693.

    Hart, Sarah and Rowley, P.J. (2007) Lengths of subsets in coxeter groups. Turkish Journal of Mathematics 31 , pp. 63-77. ISSN 1300-0098.

    Hart, Sarah and Rowley, P.J. and Bundy, D. and Bates, C. (2007) Primitive k-free permutation groups. Archiv der Mathematik 88 (3), pp. 193-198. ISSN 0003-889X.

    Perkins, Sarah and Rowley, P.J. (2004) On negative orbits of finite coxeter groups. Journal of Algebraic Combinatorics 20 (1), pp. 17-31. ISSN 0925-9899.

    Monograph

    Hart, Sarah and Rowley, P.J. (2014) Involution statistics in finite coxeter groups. Technical Report. Birkbeck College, University of London, London, UK.

    This list was generated on Thu Oct 28 05:44:47 2021 BST.